뿌레콜에프캡슐
뿌레콜에프캡슐
제조사 / Company
경방신약(주)
데이터 출처
MFDS 공공데이터
효능·효과 / Efficacy
This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).
Helps with:
💊복용법 / Dosage
Ages 15 and older: Take 2 capsules at a time, 3 times a day, 30 minutes after meals.
한국어 원문 보기
만 15세 이상은 1회 2캡슐씩, 1일 3회 식후 30분에 복용합니다.
⚠️주의사항 / Caution
Patients with or experienced hypersensitivity to this drug, people who have experienced asthma when taking this drug or its components, other antipyretic analgesics, or cold medicine, infants under 3 months of age, or patients with severe or uncontrolled high blood pressure should not take this drug. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, infants and children under the age of 2, allergic constitution, people who have experienced allergies due to drugs, people with liver, kidney, heart, thyroid disease, diabetes, high blood pressure, edema, gastroduodenal ulcer, glaucoma, difficulty in urination, etc., the elderly, people with a weak body or high fever, heartburn, stomach discomfort, etc. People who have persistent or recurrent gastrointestinal problems such as stomach pain, ulcers or bleeding problems, pregnant women or those who may be pregnant, lactating women, smokers, asthma, chronic bronchitis, emphysema, cough with excessive phlegm, cough that lasts or recurs for more than 1 week, chronic cough, cough accompanied by fever, rash or persistent headache, or those who are hypersensitive to Yellow No. 5 or are experienced, consult a doctor or pharmacist. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. Do not continue to take it for long periods of time. You may feel drowsy after taking this medication, so be careful when driving or operating machinery. Do not drink alcohol while taking it.
한국어 원문 보기
이 약에 과민증 환자 또는 경험자, 이 약 및 이 약의 구성성분, 다른 해열진통제, 감기약 복용 시 천식을 일으킨 적이 있는 사람, 만 3개월 미만의 영아, 중증 또는 조절되지 않는 고혈압 환자는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 만 2세 미만의 영·유아, 알레르기 체질, 약에 의한 알레르기 경험자, 간장, 신장, 심장, 갑상선질환, 당뇨병, 고혈압, 부종, 위십이지장궤양, 녹내장, 배뇨곤란 등이 있는 사람, 고령자, 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부, 흡연, 천식, 만성 기관지염, 폐기종, 과도한 가래가 동반되는 기침, 1주 이상 지속 또는 재발되는 기침, 만성 기침, 발열·발진이나 지속적인 두통이 동반되는 기침이 있는 사람, 황색5호에 과민증 환자 또는 경험자는 의사 또는 약사와 상의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오. 장기간 계속하여 복용하지 마십시오. 복용 후 졸음이 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오. 복용 중에는 음주하지 마십시오.
🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.